| Catalog Number |
TRM-310 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a left side "lump, exchange from textured to smooth due to concern with the product." additionally, healthcare professional reported a ruptured device and had to remove silicone from lymph nodes.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure : unable to observe since it is as event and is not related to the device.Lump/nodule : unable to observe since it is as event and is not related to the device.Rupture : observed, one opening side assessed as unidentified (tear) opening.(shell thickness was within specification).Silicone migration : unable to observe since it is as event and is not related to the device.No additional observation.No further actions are required as no issues with the manufacturing process are observed.
Event or Problem Description
Healthcare professional reported a left side "lump, exchange from textured to smooth due to concern with the product." additionally, healthcare professional reported a ruptured device and had to remove silicone from lymph nodes.Healthcare professional later reported "left anterior axillary mass biopsy" and "ultrasound has identified a similar snowstorm mass of the left axilla".Device has been explanted and replaced.